# SDR USAA2013080500012

- Difficulty date: August 4, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 50,615 hours, 21,249 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1190
- Condition: Low Pressure
- Location: R2 Door
- Part time: 50,615 hours, 21,249 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE R2 DOOR ASSIST BOTTLE HAS LOW PRESSURE.  MX SERVICED R2 DOOR ASSIST BOTTLE WITH NITROGEN IAW AMM 52-10-00-614-001-A.
